標題: AN ACCURATE COMPUTATION FOR RAPIDLY VARIED FLOW IN AN OPEN CHANNEL
作者: YANG, JC
CHEN, KN
LEE, HY
土木工程學系
Department of Civil Engineering
關鍵字: RAPIDLY VARIED FLOW;OPEN CHANNEL;NUMERICAL SIMULATION
公開日期: 15-Feb-1992
摘要: A new method combining the Preissmann four-point scheme and the Holly-Preissmann reach-back scheme is introduced to solve the rapidly varied flow problem in an open channel. The Preissmann four-point scheme is well known for the computation of one-dimensional unsteady flow. The Holly-Preissmann reach-back scheme integrates the Holly-Preissmann two-point scheme with the concept of reach-back characteristics, which allows the characteristics to project several time steps beyond the current time level. A spontaneous surge formation case is used to demonstrate and evaluate the applicability of the new method. It has been found that the results from this method are quite compatible with those of Preissmann four-point scheme. In addition, with the appropriate choice of the number of reach-back time steps, this new method can always avoid the numerical oscillation which usually exists when one uses the Preissmann four-point scheme for the condition of Courant number not close to unity.
URI: http://hdl.handle.net/11536/3520
ISSN: 0271-2091
期刊: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS
Volume: 14
Issue: 3
起始頁: 361
結束頁: 374
Appears in Collections:Articles


Files in This Item:

  1. A1992HA79100007.pdf